MAUDE Adverse Event Report: ARTHREX, INC. DRIVER SHAFT, T6, SELF RETAINING, AO; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRIVER SHAFT, T6, SELF RETAINING, AO; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRIVER SHAFT, T6, SELF RETAINING, AO
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/15/2024, a sales representative reported via (b)(4) that an ar-18800-03 driver shaft was twisted.The case continued and was completed successfully with backup parts.This was discovered during a tmt fusion procedure on 10/14/2024, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of this failure is attributed to wear and tear damage incurred over repeatedly torquing/engaging the driver within the screw head and extended use in the field.

Brand Name
DRIVER SHAFT, T6, SELF RETAINING, AO
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20577806
Report Number1220246-2024-08351
Device Sequence Number12786151
Product Code LXH
UDI-Device Identifier00888867385566
UDI-Public(01)00888867385566(11)230123(10)1392243
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER SHAFT, T6, SELF RETAINING, AO
Device Catalogue NumberAR-18800-03
Device Lot Number1392243
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown